Abstract:
The concept of generalized wave operators and of the generalized scattering operator is introduced. It is shown on specific examples how these concepts can be used in the regularization of perturbation series. In particular, perturbation of the Coulomb type is considered from this point of view.
Citation:
L. A. Sakhnovich, “Generalized wave operators and regularization of perturbation series”, TMF, 2:1 (1970), 80–86; Theoret. and Math. Phys., 2:1 (1970), 60–65
Sakhnovich L., “The Generalized Scattering Problems: Ergodic Type Theorems”, Complex Anal. Oper. Theory, 12:3 (2018), 767–776
Lev Sakhnovich, “Stationary and dynamical scattering problems and ergodic-type theorems”, Physics Letters A, 381:36 (2017), 3021
S. N. Sokolov, “Separability and invariance in nonrelativstic and relativistic quantum mechanics”, Theoret. and Math. Phys., 23:3 (1975), 567–574
L. A. Sakhnovich, “On allowing for all scattering channels in an n-body problem with Coulomb interaction”, Theoret. and Math. Phys., 13:3 (1972), 1239–1244
L. A. Sakhnovich, “The invariance principle for generalized wave operators”, Funct. Anal. Appl., 5:1 (1971), 49–55